# SDR SIMA20180627002

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 18,429 hours, 13,098 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00540
- Condition: Seized
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN LEFT PACK WAS TURNED ON AFTER  A FEW SECONDS WE'VE GOT SMOKE IN THE CABIN AND 'L PACK AUTOFAIL CAUTION MSG WAS POSTED'. HAD PAX ALREADY ON BOARD AND DEPLANED IMMEDIATELY. DEFERRED PER MEL PERFORMED FIM TASK 21-21-00 AND 21-22-00. SMOKE AND ABNORMAL SMELL IN THE COCKPIT AND SMOKE SMELL ABNORMAL SMELL IN THE CABIN. CONFIRMED NR 1 DUCT TEMP UNCONTROLLABLE WHEN PACK NR 1 SELECTED. FOUND NR 1 ACM SIEZED. REMOVED AND REPLACED LT ACM IAW AMM 21-51-08. OPC GOOD.
